Error estimates for projection-difference schemes for degenerate nonstationary equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 951-955
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_7_a9,
author = {A. D. Lyashko and E. M. Fedotov},
title = {Error estimates for projection-difference schemes for degenerate nonstationary equations},
journal = {Differencialʹnye uravneni\^a},
pages = {951--955},
year = {2006},
volume = {42},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_7_a9/}
}
TY - JOUR AU - A. D. Lyashko AU - E. M. Fedotov TI - Error estimates for projection-difference schemes for degenerate nonstationary equations JO - Differencialʹnye uravneniâ PY - 2006 SP - 951 EP - 955 VL - 42 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_7_a9/ LA - ru ID - DE_2006_42_7_a9 ER -
A. D. Lyashko; E. M. Fedotov. Error estimates for projection-difference schemes for degenerate nonstationary equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 951-955. http://geodesic.mathdoc.fr/item/DE_2006_42_7_a9/